# SDR DALA2015022601683

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 50,691 hours, 18,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT FWD OF L2 DOOR BETWEEN FRAMES 640 & 660 AND STRINGER L18. COMPLIED WITH ERA530578-14, REV ORIGINAL SECTION IV PERMANENT REPAIR.
